# SDR ASAA2022081639565

- Difficulty date: August 16, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737
- Aircraft serial: 35186
- Aircraft time: 55,246 hours, 16,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: 5416744
- Part serial: 725841
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 6,743 hours, 1,871 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL - LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED & REPLACED R/H RAM DOOR ACTUATOR IAW B737-800 AMM 21-51-21. ETOPS SIGNIFICANT SYSTEM/COMPONENT. GROUND VERIFICATION PASSED. OPS CHECKS GOOD.
